Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 226, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Oct 30, 2015, 7:07 PM CDT for Edwards County, Kinney County, Val Verde County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2015, 7:07 PM CDT (00:07 UTC)
- Expired
- Oct 30, 2015, 8:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Edwards County, TX, Kinney County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 62 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 30, 6:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1815 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 8.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 30, 6:45 PM CDT, 22 minutes earlier.
Area forecast discussion, Oct 30, 6:45 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 645 PM CDT FRI OCT 30 2015 .UPDATE... ROUND TWO OF STORMS IS BEGINNING TO DEVELOP ACROSS VAL VERDE COUNTY AT THE PRESENT TIME. ONE SEVERE STORM IS ALREADY ONGOING AND A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR LOCATIONS WEST OF A KERRVILLE TO PEARSALL LINE. THESE THUNDERSTORMS ARE DEVELOPING EAST OF A SURFACE LOW CENTERED JUST WEST OF THE RIO GRANDE. THE ENVIRONMENT IS SUPPORTIVE FOR SEVERE CONVECTION WITH SBCAPES APPROACHING 2500 J/KG AND EFFECTIVE BULK SHEAR VALUES APPROACHING 55-70 KNOTS. A PACIFIC FRONT OR DRYLINE WILL SERVE AS THE SURFACE FOCUS FOR CONVECTION AS THIS BOUNDARY SHOULD MOVE EAST THIS EVENING. A COLD FRONT WAS LOCATED IN THE TEXAS PANHANDLE BUT SHOULD NOT MOVE INTO OUR REGION UNTIL AFTER DAY BREAK. HIGH-RES MODEL OUTPUT SHOWS THE PACIFIC FRONT MOVING THROUGH THE AREA BY 14Z TOMORROW MORNING WITH WEST WINDS AND DRIER CONDITIONS BEHIND THE FRONT CLEARING THINGS OUT. WITH AN ACTUAL BOUNDARY PUSHING THROUGH THE AREA...ANY ONE LOCATION SHOULD NOT RECEIVE FURTHER PROLONGED CONVECTION. THE LATEST HRRR RUN SUPPORTS OUR CURRENT FORECAST OF 1-2 INCHES WITH AN ISOLATED 5 INCH TOTAL. EVEN THOUGH THESE TOTALS ARE NOT HIGH...1-2 INCHES WILL LEAD TO FURTHER QUICK RISES OF AREA CREEKS WHICH ALREADY RECEIVED EXTREME RAINFALL TODAY. THEREFORE...THE FLASH FLOOD WATCH WILL CONTINUE. && .PREV DISCUSSION... /ISSUED 628 PM CDT FRI OCT 30 2015/ AVIATION... /00Z TAFS/ MVFR CONDITIONS ARE EXPECTED ACROSS AREA SITES THIS EVENING WITH PERIODS OF IFR AND EVEN LIFR OVERNIGHT AND EARLY SATURDAY. A COLD FRONT IS EXPECTED TO PUSH ACROSS THE AREA LATE THIS EVENING INTO THE OVERNIGHT HOURS COUPLED WITH AN UPPER LEVEL DISTURBANCE PUSHING FROM WEST TEXAS TOWARDS SOUTH CENTRAL TEXAS. WITH THIS SCENARIO IN PLACE...EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS MAY BE STRONG TO SEVERE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 52 KNOTS. DURING THESE STORMS CIGS AND VBSYS WITH LOWER SIGNIFICANTLY. AS THE COLD FRONT PUSHES THROUGH THE AREA...A WIND SHIFT IS EXPECTED FIRST ACROSS THE SOUTHERN EDWARDS PLATEAU WITH WIND SHIFTING TO THE NORTH ALONG THE I-35 TERMINALS AROUND MID MORNING (16Z) SATURDAY. WEATHER CONDITIONS WILL IMPROVE FROM WEST TO EAST ON SATURDAY WITH SHOWERS AND STORMS MAINLY AFFECTING THE THE EASTERN COUNTIES...AWAY FROM AREA TERMINALS. PREV DISCUSSION... /ISSUED 440 PM CDT FRI OCT 30 2015/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... A RELATIVE LULL IN OUR HISTORIC HEAVY RAINFALL EVENT IS EXPECTED THROUGH THE EARLY EVENING HOURS OVER MOST OF SOUTH CENTRAL TEXAS AS MOST OF THE REGION REMAINS IN THE WARM SECTOR OF THE PACIFIC MIDLATITUDE CYCLONE NOW THAT THE WARM FRONT HAS MOVED NORTH OF OUR CWA. ISOLATED TO SCATTERED SHOWERS AND POSSIBLY A THUNDERSTORM WILL CONTINUE MAINLY NORTH OF INTERSTATE 10 AND EAST OF HIGHWAY 281. ALTHOUGH CAPE IS CURRENTLY FAIRLY LIMITED NORTH OF AN AUSTIN TO LA GRANGE LINE...EFFECTIVE STORM RELATIVE HELICITY VALUES APPROACHING 300 M^2/S^2 AND BULK SHEAR VALUES OF 40-45 KTS WILL ALLOW ANY STRONGER CELLS TO ROTATE SHOULD ANY DEVELOP. THUS...HAVE ALLOWED THE TORNADO WATCH FOR OUR NORTHWESTERN MOST SIX COUNTIES TO CONTINUE THROUGH 7PM CDT AFTER COORDINATING WITH SPC OUT OF AN ABUNDANCE OF CAUTION SHOULD CAPE RECOVER MORE QUICKLY THAN EXPECTED. ASIDE FROM THAT...THE MAIN CONCERN THROUGH THE EARLY EVENING HOURS FOR THE I-35 CORRIDOR WILL BE SIGNIFICANT RIVER FLOODING ISSUES AS THE LAST FLASH FLOOD EMERGENCY FOR ONION CREEK HAS EXPIRED BEFORE TWO SEPARATE POTENTIAL ROUNDS OF STORMS MOVE THROUGH THE AREA TONIGHT. ATTENTION FOR OUR FIRST ROUND OF STRONG TO SEVERE STORMS EXPECTED LATER TONIGHT FOR THE I-35 CORRIDOR...HILL COUNTRY...AND EDWARDS PLATEAU TURNS OUT WEST WHERE CONVECTION IS TRYING TO DEVELOP ALONG A PRE-FRONTAL TROUGH OR PSEUDO DRYLINE THAT IS MOVING INTO WESTERN VAL VERDE COUNTY. ISOLATED CONVECTION HAS BEGUN TO FIRE IN MEXICO ALONG THE SERRENIAS DEL BURRO MOUNTAINS WITH A LINE OF CONVECTION IN THE NE PART OF SAN ANGELOS CWA ASSOCIATED WITH THIS FEATURE...WITH SOME AGITATED CU IN BETWEEN THE TWO AREAS. THE LAST SEVERAL RUNS OF THE HRRR AND 12Z TX TECH WRF HAVE HANDLED THE TIMING OF THIS INITIATION RELATIVELY WELL COMPARED TO MOST OTHER GLOBAL MODELS AND HI-RES GUIDANCE...SO TRUST THAT AT LEAST A FEW CONVECTIVE CELLS WILL DEVELOP AND MOVE EAST INTO THE EVENING HOURS...REACHING THE I-35 CORRIDOR AROUND 9-10 PM CDT. FAVORABLE HELICITY AND SHEAR VALUES WILL SUPPORT ROTATING UPDRAFTS SHOULD THESE CELLS DEVELOP AND REMAIN FAIRLY DISCRETE...SO STRAIGHT LINE WIND DAMAGE...SEVERE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. A SECOND ROUND OF STRONG TO SEVERE STORMS IS EXPECTED TO DEVELOP WITH THE MAIN COLD FRONT OVERNIGHT...WHICH THE MOST RECENT RUN OF THE HRRR AND TX TECH WRF INDICATE WILL REACH THE I-35 CORRIDOR AROUND 3-5 AM CDT SATURDAY MORNING. THESE STORMS SHOULD INCLUDE A STRAIGHT-LINE WIND THREAT IN ADDITION TO THE FLASH FLOOD THREAT. GIVEN THE 5-10 INCHES AND ISOLATED 12-16 INCH TOTALS THAT HAVE FALLEN ALONG THE I-35 CORRIDOR FROM A SWATH FROM FAR NW BEXAR COUNTY TO WIMBERLEY TO EAST AUSTIN TO ELGIN...ANY ADDITIONAL RAINFALL THAT FALLS WILL DIRECTLY RUNOFF RESULTING IN FLASH FLOODING AND FURTHER COMPLICATING ONGOING RIVER FLOODING ISSUES. THE FAST PROGRESSION OF THIS SYSTEM SHOULD KEEP AVERAGE RAINFALL TOTALS TO 1 TO 2 INCHES WITH ISOLATED SPOTS UP TO 4 INCHES. SOME RUNS OF THE HRRR SUGGEST THIS MAY BE A BROKEN LINE OF CONVECTION WHILE THE TX TECH WRF SHOWS IT WILL BE CONTINUOUS...SO HOPEFULLY THE BROKEN LINE MATERIALIZES TO HELP MITIGATE SOME OF THESE ISSUES OR THE RAINFALL TOTALS ARE EVENLY DISTRIBUTED. RAIN CHANCES WILL END FROM WEST TO EAST BY SATURDAY AFTERNOON AS DRIER AIR AND CLEARER SKIES MOVE IN BEHIND THE COLD FRONT TO CAUSE A COOL AND DRY HALLOWEEN NIGHT FOR TRICK OR TREATING. LONG TERM (SUNDAY THROUGH FRIDAY)... DRY WEATHER WILL CONTINUE THROUGH TUESDAY AS MOISTURE DOES NOT BEGIN TO RETURN WITH SOUTHERLY FLOW UNTIL MONDAY EVENING. RAIN CHANCES WILL BEGIN TO INCREASE BY LATE TUESDAY INTO WEDNESDAY AHEAD OF OUR NEXT UPPER LEVEL DISTURBANCE. THESE RAIN CHANCES ARE EXPECTED TO PERSIST THROUGH AT LEAST FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 66 79 57 77 50 / 70 40 10 - - AUSTIN BERGSTROM INTL AIRPORT 67 80 57 77 48 / 70 40 10 - - NEW BRAUNFELS MUNI AIRPORT 68 83 57 78 51 / 70 40 - 0 0 BURNET MUNI AIRPORT 63 75 54 75 51 / 80 30 10 - 0 DEL RIO INTL AIRPORT 62 79 53 82 51 / 60 10 0 0 0 GEORGETOWN MUNI AIRPORT 65 77 55 75 51 / 80 40 10 10 - HONDO MUNI AIRPORT 65 82 54 80 50 / 60 10 - 0 0 SAN MARCOS MUNI AIRPORT 68 80 57 77 51 / 70 40 - 0 0 LA GRANGE - FAYETTE REGIONAL 70 81 59 76 53 / 80 60 10 10 - SAN ANTONIO INTL AIRPORT 67 83 56 78 51 / 70 20 - 0 0 STINSON MUNI AIRPORT 68 84 57 79 51 / 70 20 - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...HAMPSHIRE SYNOPTIC/GRIDS...04
Hazardous weather outlook, Oct 30, 6:32 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 632 PM CDT FRI OCT 30 2015 TXZ171>173-183>194-202>209-217>225-228-312345- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 632 PM CDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A SLIGHT RISK OF SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING IS POSSIBLE THROUGH TONIGHT. ANOTHER ROUND OF CONVECTION IS EXPECTED TO MOVE THROUGH THE AREA THIS EVENING AND OVERNIGHT. 1-2 INCHES OF RAIN WITH ISOLATED LOCATIONS REACHING 5 INCHES WILL CAUSE ADDITIONAL FLASH FLOODING FOR LOCATIONS WHICH ALREADY RECEIVED EXTREME RAINFALL TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. CHANCES OF LOCALLY HEAVY RAINFALL AND ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 10 AM SATURDAY MORNING ALONG AND EAST OF A LINE FROM KERRVILLE TO PEARSALL. HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING WILL BE THE PRIMARY THREAT BUT DAMAGING WINDS AND FREQUENTLY LIGHTNING WILL ALSO EXIST WITH THIS SYSTEM AS IT MOVES THROUGH BY THE AFTERNOON WHEN SKIES CLEAR OUT BEHIND THE FRONT. A STORM SYSTEM PRODUCING SHOWERS AND THUNDERSTORMS WILL APPROACH BY WEDNESDAY BUT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH SATURDAY MORNING.
In the hours before
Local storm report, Oct 30, 1:49 PM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
149 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 SE SUNSET VALLEY 30.23N 97.82W
10/30/2015 M3.00 INCH TRAVIS TX COCORAHS
RAINFALL IN 60 MINUTES
&&
EVENT NUMBER EWX1500847
SBSSpecial weather statement, Oct 30, 2:02 PM CDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
202 PM CDT FRI OCT 30 2015
TXZ193-209-223-301945-
FAYETTE TX-BASTROP TX-GONZALES TX-
202 PM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BASTROP...
NORTHEASTERN GONZALES AND WESTERN FAYETTE COUNTIES UNTIL 245 PM
CDT...
AT 201 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WAELDER...OR 11 MILES WEST OF FLATONIA...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...WAELDER...CISTERN...MULDOON...KOVAR...JEDDO...COLONY...
THOMPSONVILLE...TOGO...PLUM...KIRTLEY...WEST POINT...WINCHESTER...
NEWTONVILLE...RABBS PRAIRIE AND FLOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO ADDITIONAL FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL
TEXAS.
LAT...LON 2958 9726 2968 9742 2976 9737 2979 9732
2981 9733 3015 9710 3011 9704 3003 9702
3006 9696 2999 9685
TIME...MOT...LOC 1901Z 215DEG 29KT 2970 9729
RUNYENSpecial weather statement, Oct 30, 4:36 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
436 PM CDT FRI OCT 30 2015
TXZ173-302200-
WILLIAMSON TX-
436 PM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WILLIAMSON COUNTY UNTIL
500 PM CDT...
AT 435 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEIR...OR 7 MILES EAST OF GEORGETOWN...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROUND ROCK...GEORGETOWN...TAYLOR...GRANGER...SERENADA...HUTTO...
BARTLETT...JARRELL...WEIR...GEORGETOWN DAM...GRANGER DAM...SUN
CITY...WALBURG...LANEPORT...THEON...HARE...HOXIE...JONAH...SCHWERTNER
AND WATERLOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL
TEXAS.
LAT...LON 3074 9727 3067 9724 3052 9759 3059 9778
3087 9764
TIME...MOT...LOC 2135Z 215DEG 32KT 3067 9757
CPLocal storm report, Oct 30, 5:25 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 2 ESE BLANCO 30.09N 98.39W
10/30/2015 M5.24 INCH BLANCO TX COCORAHS
STORM TOTAL THUS FAR...3.31 INCHES FELL IN THE LAST 8.5
HOURS
&&
EVENT NUMBER EWX1500848
SBSSpecial weather statement, Oct 30, 6:31 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 631 PM CDT FRI OCT 30 2015 TXZ183-310015- VAL VERDE TX- 631 PM CDT FRI OCT 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VAL VERDE COUNTY UNTIL 715 PM CDT... AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF JUNO...MOVING NORTH AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JUNO AND BAKERS CROSSING. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 3029 10136 3029 10074 2989 10123 3000 10139 TIME...MOT...LOC 2330Z 201DEG 24KT 3002 10127 CP
Local storm report, Oct 30, 6:55 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
655 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 8 NW DEL RIO 29.46N 100.99W
10/30/2015 M1.00 INCH VAL VERDE TX PUBLIC
ALSO HAD WIND GUSTS TO 48MPH
&&
EVENT NUMBER EWX1500849
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:58 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 62 min |
| Oct 30, 8:33 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 57 min |
| Oct 30, 8:43 PM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| Oct 30, 8:49 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Oct 30, 9:06 PM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Oct 30, 9:07 PM CDT | River Flood Warning | EWX | Bastrop, Fayette | 62 hr |
| Oct 30, 9:07 PM CDT | River Flood Warning | EWX | Fayette | 4 days |
| Oct 30, 9:18 PM CDT | Special Weather Statement | EWX | Real | 57 min |
| Oct 30, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 61 min |
| Oct 30, 9:31 PM CDT | Special Weather Statement | EWX | Val Verde | 29 min |
| Oct 30, 9:50 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| Oct 30, 10:16 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 6 hr |
| Oct 30, 10:19 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Oct 30, 10:20 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 6 hr |
| Oct 30, 10:21 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 6 hr |
| Oct 30, 10:27 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 63 min |
| Oct 30, 10:30 PM CDT | Special Weather Statement | EWX | Kerr | 45 min |
| Oct 30, 10:38 PM CDT | Special Weather Statement | EWX | Edwards | 52 min |
| Oct 30, 11:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 77 min |
| Oct 30, 11:29 PM CDT | Special Weather Statement | EWX | Kinney | 61 min |
| Oct 30, 11:32 PM CDT | Tornado Warning | EWX | Gillespie | 43 min |
| Oct 31, 12:06 AM CDT | Special Weather Statement | EWX | Llano | 39 min |
| Oct 31, 12:25 AM CDT | Special Weather Statement | EWX | Bandera, Gillespie, Kerr, Real | 65 min |
| Oct 31, 1:18 AM CDT | Special Weather Statement | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Llano | 72 min |
| Oct 31, 1:28 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr | 3 hr |
| Oct 31, 2:12 AM CDT | Special Weather Statement | EWX | Blanco, Burnet, Travis, Williamson | 78 min |
| Oct 31, 2:30 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Hays and 4 more | 7 hr |
| Oct 31, 2:41 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 64 min |
| Oct 31, 3:37 AM CDT | Special Weather Statement | EWX | Guadalupe, Wilson | 53 min |
| Oct 31, 3:47 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Guadalupe, Lee, Williamson | 5 hr |
| Oct 31, 4:02 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Lee, Travis | 58 min |
| Oct 31, 4:27 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lee | 63 min |
| Oct 31, 5:37 AM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Lavaca | 113 min |
| Oct 31, 9:19 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.